# SDR VNAA202412240065

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: SH670335745
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TIE DOWN BRACKET IS CORRODED BETWEEN F.S. 533 TO F.S. 565 AND BETWEEN STGR 27 TO STGR 26L.  INSTALLED NEW SERVICEABLE CARGO TIE DOWN BRACKET P/N SH670-33574-5 AT LBL 3.4 STA.557 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01        SH670-33574-5
